# SDR 95ZZZX6805

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3864L
- Make and model: Cessna 172
- Aircraft serial: 17254033
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641916
- Condition: Rocker Broke
- Location: Rocker Boss
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

THIS CYLINDER WAS NOT WITHIN THE DIMENSIONAL SPECS REQUIRED IN AD 94-05-05, BUT WAS NOT REQUIRED TO BE INSPECTED UNTIL OVERHAUL.  THE ROCKER BOSSES BROKE IN-FLIGHT, BUT A SAFE-ON-AIRPORT LANDING WAS MADE.  SUBMITTER RECOMMENDS THAT AD 94-05-05 BE CHANGED TO REQUIRE AT LEAST A DIMENSIONAL CHECK OF THE ROCKER BOSS THICKNESS AT NEXT ANNUAL INSPECTION.
